MathSciNet Relay Station
MathSciNet bibliographic data
MR2565182 (2011a:54061) 54H25 (47H06 47H10)
Zhang, Xian Fixed point theorems of multivalued monotone mappings in ordered metric spaces. Appl. Math. Lett. 23 (2010), no. 3, 235–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement